![]() |
Volumn 254, Issue 1-2, 1998, Pages 117-121
|
An improved upper bound for the critical car density of the two-dimensional Biham-Middleton-Levine traffic model
|
Author keywords
[No Author keywords available]
|
Indexed keywords
AUTOMOBILES;
MATHEMATICAL MODELS;
BIHAM-MIDDLETON-LEVINE TRAFFIC MODEL;
GREEN WAVE TRAFFIC MODEL;
MOTOR TRANSPORTATION;
|
EID: 0345920067
PISSN: 03784371
EISSN: None
Source Type: Journal
DOI: 10.1016/S0378-4371(98)00007-7 Document Type: Article |
Times cited : (12)
|
References (5)
|